Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The classification of spinors under $ {\rm GSpin}\sb {14}$ over finite fields


Author: Xiao-Wei Zhu
Journal: Trans. Amer. Math. Soc. 333 (1992), 95-114
MSC: Primary 11S40; Secondary 11M41, 11S80, 20G40
DOI: https://doi.org/10.1090/S0002-9947-1992-1102227-2
MathSciNet review: 1102227
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The spinors of a $ 14$-dimensional vector space $ V$ are studied with respect to the group $ \operatorname{GSpin}_{14}$ of the $ 14$-dimensional vector space $ V$ over finite fields $ {{\mathbf{F}}_q}$. Results are given as follows: (1) the decomposition of the space of spinors into $ \operatorname{GSpin}_{14}$-equivalence classes or "orbits" over $ {{\mathbf{F}}_q}$, (2) the structure of the fixer of $ \operatorname{GSpin}_{14}$ for each orbit as an $ {{\mathbf{F}}_q}$-group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11S40, 11M41, 11S80, 20G40

Retrieve articles in all journals with MSC: 11S40, 11M41, 11S80, 20G40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1992-1102227-2
Article copyright: © Copyright 1992 American Mathematical Society